Keyword Search:

The Solution of the One Species Lotka-Volterra Equation Using Variational Iteration Method

Belal, Batiha and Md Noorani, Mohd Salmi and Hashim, Ismail (2008) The Solution of the One Species Lotka-Volterra Equation Using Variational Iteration Method. Malaysian Journal of Mathematical Sciences, 2 (2). pp. 55-60. ISSN 1823-8343

[img] PDF
55Kb

Abstract

This paper will present a numerical comparison between the variational iteration method (VIM) and the Adomian decomposition method (ADM) for solving the one species Lotka-Volterra equation. The numerical results demonstrate that the VIM are quite accurate and readily implemented.

Item Type:Article
Keyword:Variational iteration method (VIM), Adomian decomposition method(ADM), Lotka-Volterra equations
Faculty or Institute:Institute for Mathematical Research
Publisher:UPM Press
ID Code:12598
Deposited By: kmportal
Deposited On:09 Jun 2011 09:31
Last Modified:27 May 2013 07:52

Repository Staff Only: Edit item detail

Document Download Statistics

This item has been downloaded for since 09 Jun 2011 09:31.

View statistics for "The Solution of the One Species Lotka-Volterra Equation Using Variational Iteration Method"